# SDR SWAA2021061682735

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 13,801 hours, 31,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE OVERWING EMERGENCY EXIT SIGN COVER BROKEN / R&R CENTER AISLE OVERWING EMERGENCY EXIT SIGN COVER LENS IAW B737 AMM 33-51-01
